TU Darmstadt / ULB / TUbiblio

Nonmonotone line searches for optimization algorithms

Sachs, E. W. and Sachs, Stephen (2011):
Nonmonotone line searches for optimization algorithms.
In: Control and Cybernetics, 40, (4), [Article]

Item Type: Article
Erschienen: 2011
Creators: Sachs, E. W. and Sachs, Stephen
Title: Nonmonotone line searches for optimization algorithms
Language: English
Journal or Publication Title: Control and Cybernetics
Volume: 40
Number: 4
Divisions: 16 Department of Mechanical Engineering > Institute of Numerical Methods in Mechanical Engineering (FNB)
16 Department of Mechanical Engineering
Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools
Date Deposited: 22 Mar 2012 10:43
Export:

Optionen (nur für Redakteure)

View Item View Item